Alert archive / Virginia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 134, NWS Blacksburg, VA

June 14, 20105 counties in Virginia; Alleghany County, Surry County, North Carolina

NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 14, 2010, 3:05 PM EDT for 5 counties in Virginia; Alleghany County, Surry County, North Carolina. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 14, 2010, 3:05 PM EDT (19:05 UTC)
Expired
Jun 14, 2010, 4:00 PM EDT
In force
55 min
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon

Counties Alleghany County, NC, Surry County, NC, Carroll County, VA, City of Galax, VA, Grayson County, VA, Smyth County, VA, Wythe County, VA

The radar

The Roanoke radar (KFCX), 79 km from the middle of the area, began a volume at 19:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 2:01 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.1 hours before the alert went out and 390 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2010-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 48 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2010-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
48 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
879 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 2:20 PM EDT, 45 minutes earlier.

Area forecast discussion, Jun 14, 2:20 PM EDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
220 PM EDT MON JUN 14 2010

.SYNOPSIS...
THE THREAT OF SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN WILL
PERSIST OVER MUCH OF THE MID ATLANTIC AND MID APPALACHIAN REGION
THROUGH WEDNESDAY. A COOL FRONT WILL APPROACH THE THE AREA FROM THE
NORTHEAST LATE TONIGHT...THEN STALL OVER THE MID APPALACHIANS ON
TUESDAY. A STRONGER COLD FRONT IS EXPECTED TO SWEEP SOUTHEAST
THROUGH THE AREA BY WEDNESDAY NIGHT...BRINGING SLIGHTLY COOLER AND
DRIER AIR INTO THE REGION FOR THE LATTER HALF OF THE WEEK.
&&

.NEAR TERM /THROUGH TUESDAY/...
WILL CONTINUE FLASH FLOOD WATCH THROUGH TONIGHT FOR MOST AREAS ALONG
AND WEST OF THE BLUE RIDGE. LATEST SATELLITE AND RADAR PICTURES
SUPPORT LATEST HRRR...LOCAL WRF...AND NAM GUIDANCE IN MAINTAINING
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS OVER THE MOUNTAINS
WELL INTO THIS EVENING...WITH SCATTERED TO ISOLATED SPILL-OVER
STORMS EAST OF THE BLUE RIDGE.

VERY HIGH PRECIPITABLE WATER...HIGH FREEZING/WET BULB ZERO LEVELS...
AND GOOD CONVECTIVE AVAILABLE POTENTIAL ENERGY WITH LITTLE OR NO
CONVECTIVE INHIBITION WILL CONTINUE TO SUPPORT VERY EFFICIENT WARM
RAIN PROCESS...WITH RAINFALL RATES IN EXCESS OF 1 INCH/HOUR QUITE
LIKELY IN AREAS ACROSS THE WEST AND SOUTHWEST THAT HAVE ALREADY
RECEIVED ABUNDANT RAINFALL DURING THE PAST COUPLE OF DAYS. 1-HOUR
FLASH FLOOD GUIDANCE OF 1 INCH OR LESS EXISTS IN MANY AREAS...WITH
3-HOUR FLASH FLOOD GUIDANCE LESS THAN 2 INCHES.

ALTHOUGH BACK EDGE OF NEXT UPSTREAM SHORT WAVE AND ASSOCIATED
CONVECTION EXPECTED TO PASS EAST OF THE BLACKSBURG AREA LATER THIS
EVENING...ADDITIONAL UPSTREAM ENERGY CRESTING UPPER RIDGE AND
ADVANCING EAST SOUTHEAST OUT OF OHIO VALLEY MAY APPROACH THE
BLACKSBURG AREA FROM THE WEST LATE TONIGHT.

AT THE SAME TIME...STRONG CLOSED UPPER LOW WILL CONTINUE TO SWING
SOUTHEAST THROUGH SOUTHEASTERN CANADA...SUPPORTING AMPLIFICATION
OF SURFACE RIDGE OVER GREAT LAKES. PUSH OF NORTHERN STREAM ENERGY
SHOULD BE SUFFICIENT TO DRIVE WEAK COOL FRONT SOUTHWEST INTO
BLACKSBURG FORECAST AREA BY TUESDAY MORNING BEFORE STALLING OVER
AREA DURING THE DAY. LOW LEVEL CONFLUENCE AND INCREASING UPSLOPING
ALONG AND EAST OF THE BLUE RIDGE...COMBINED WITH APPROACH OF NEXT
UPSTREAM SHORT WAVE SHOULD KEEP THREAT OF SHOWERS/THUNDERSTORMS
OVER ALL OF THE BLACKSBURG FORECAST AREA THROUGH TUESDAY...ESPECIALLY
DURING TIME OF BEST HEATING. DEPENDING ON EXTENT AND PLACEMENT
OF SUBSEQUENT CONVECTION...EXISTING FLASH FLOOD WATCH MAY NEED TO
BE EXTENDED IN TIME AND/OR SPACE...AND WILL BE MONITORING CAREFULLY
FOR ADJUSTMENT IF/AS NEEDED.

THROUGH TUESDAY...MUCH OF MID ATLANTIC REGION WILL CONTINUE TO
REMAIN IN VERY WARM AND MOIST AIR MASS CHARACTERIZED BY MODERATE
LAPSE RATES AND CONVECTIVE AVAILABLE POTENTIAL ENERGY IN 1000-2000
J/KG RANGE AND VERY HIGH PRECIPITABLE WATER VALUES. MODERATELY
UNSTABLE ENVIRONMENT AND LOCALIZED FORCING FROM FRONTAL AND OUTFLOW
BOUNDARIES...DIFFERENTIAL HEATING...AND LOCALIZED UPSLOPING SHOULD
BE MORE THAN SUFFICIENT TO MAINTAIN MAINLY DIURNALLY DRIVEN THREAT
OF SHOWERS AND THUNDERSTORMS. THREAT OF LOCALIZED SEVERE WEATHER
WILL CONTINUE FROM LATE MORNING INTO EARLY EVENING EACH DAY...MAINLY
FROM STRAIGHT LINE WINDS AS OPPOSED TO HAIL DUE TO VERY HIGH WET
BULB ZERO AND FREEZING LEVELS.

DEEP LOWER TROPOSPHERIC MOISTURE...MOIST GROUND...HIGH DEW
POINTS...AND PARTLY TO MOSTLY CLOUDY SKIES SHOULD ASSURE LIMITED
DIURNAL TEMPERATURE CURVE THROUGH TUESDAY...WITH HIGHS MAINLY IN
UPPER 80S TO AROUND 90 EAST OF THE BLUE RIDGE...WITH UPPER 70S TO
MID 80S IN THE MOUNTAINS. OVERNIGHT LOWS WILL GENERALLY BE IN THE
UPPER 60S TO LOWER 70S ACROSS MOST OF THE AREA.

MOS GUIDANCE QUITE SIMILAR AND GENERALLY FOLLOWED WITH EXCEPTION
OF NORMAL TWEAKS MADE TO REFLECT LOCAL CLIMATOLOGY.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
ACTIVE WEATHER WILL PERSIST INTO WEDNESDAY. FRONT IS EXPECTED TO
DRIFT BACK NORTHEAST AND THROUGH THE BLACKSBURG AREA ON WEDNESDAY
AS REMNANTS OF UPPER LOW OVER THE GREAT BASIN GRADUALLY FILLS AND
LIFTS NORTHEAST INTO GREAT LAKES..CAUSING UPPER FLOW OVER MID
ATLANTIC REGION TO TEMPORARY BACK INTO MORE OF SOUTHWESTERLY
COMPONENT. PASSAGE OF THE TROF TO THE NORTH SHOULD THEN DRIVE A
SECOND COOL FRONT THROUGH THE BLACKSBURG AREA ON WEDNESDAY NIGHT.

AN ABUNDANT AMOUNT OF MOISTURE AND A MODERATELY UNSTABLE ENVIRONMENT
SHOULD BE MORE THAN SUFFICIENT TO MAINTAIN MAINLY DIURNALLY DRIVEN
SHOWERS AND THUNDERSTORMS THROUGH THE MID WEEK PERIOD. LOCALIZED
SEVERE WEATHER WILL CONTINUE FROM LATE MORNING INTO EARLY EVENING
EACH DAY...MAINLY FROM STRAIGHT LINE WINDS AS OPPOSED TO HAIL DUE
TO VERY HIGH WET BULB ZERO AND FREEZING LEVELS.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
SURFACE HIGH COVERS MUCH OF THE REGION ON FRIDAY...DESPITE THIS SOME
MOISTURE LEFT OVER ACROSS THE NW NC MTNS AND SW VA MAY BE ENOUGH FOR
PULSE STORMS ON FRIDAY...SO KEPT SLGT CHC POPS THERE. SOUTHERLY FLOW
BECOMES MORE ORGANIZED ON SATURDAY...AS HIGH PRESSURE SLIDES OFF THE
COAST AND A WEAK BOUNDARY LIES ACROSS THE GREAT LAKES. WILL INCREASE
POPS SLIGHTLY THIS DAY...MENTIONABLE POPS ACROSS NW NC AND SW VA.
WITH NO REAL TRIGGER EITHER DAY...WILL FORECAST MAX T JUST A FEW
DEGREES UNDER FULL H85 ADJUSTMENT/GUIDANCE...CONSIDERING ITS WARM
BIAS OVER THE PAST WEEK OR SO. COLD FRONT NEARS ON SUNDAY...AND AS
WINDS VEER TO THE WEST A LEE TROUGH DEVELOPS IN THE EAST. THE OP GFS
AS USUAL IS MORE AMPLIFIED AT H5 AND STRONGER WITH THIS COLD FRONT
THAN THE ECMWF...NONETHELESS NOT MUCH LIFT IS NEEDED TO ALLOW
CONVECTION TO DEVELOP IN SUCH A WARM AND HUMID AIR MASS. WILL EXPAND
THE AREA OF MENTIONABLE POPS THIS DAY. BY EARLY NEXT WEEK...UPPER
RIDGE IS DAMPENED ENOUGH...SUCH THAT WEAK DISTURBANCES WILL BE
ARRIVING FROM A PERSISTENT UPPER TROUGH IN THE WEST. THIS COMBINED
WITH A WEAK BOUNDARY NEARBY MAY PRODUCE MORE STORMS INTO MONDAY.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
LATEST SATELLITE AND RADAR PICTURES SHOW AREA OF STRONG TO SEVERE
THUNDERSTORMS MOVING SOUTHEAST TOWARD BLUEFIELD...SO CONFIDENCE IS
HIGH TO PLACE A 4-HOUR TEMPO GROUP ENDING AT 22Z/600 PM EDT FOR
MVFR TO LOCALIZED IFR RESTRICTIONS ASSOCIATED WITH HEAVY RAIN.
STRONG AND DANGEROUS DIRECTIONAL AND SPEED SHEAR CAN ALSO BE
EXPECTED IN THE VICINITY OF SOME OF THE STRONGER STORMS.

OTHERWISE...MAINTAINED PREDOMINATELY VFR FORECAST FOR THE REST OF
THE DAY AT REMAINDER OF TERMINAL FORECAST SITES...BUT MAINTAINED
MENTION OF CB IN CLOUD GROUP TO COVER FOR SCATTERED THREAT OF
CONVECTION THAT SHOULD SLOWLY INCREASE AS THE REST OF THE
AFTERNOON PROGRESSES DUE TO MOISTURE RICH AND UNSTABLE AIR MASS
THAT IS IN PLACE OVER AREA. THREAT TO ANY PARTICULAR FORECAST
POINT IS NOT YET HIGH ENOUGH TO WARRANT TEMPO GROUP...BUT WILL
AMEND AS NECESSARY IF ANY PARTICULAR STORM MAKES A BEE-LINE FOR A
TERMINAL FORECAST POINT/AIRPORT.

ONCE INITIAL CLUSTER OF STORMS PASSES OFF TO THE SOUTH AND
EAST...THIS EVENING THERE CONTINUES TO BE A THREAT OF ADDITIONAL
ACTIVITY LATE TONIGHT INTO TUESDAY AS ANOTHER SHORT WAVE IMPULSE
CRESTS THE UPPER RIDGE AND APPROACHES THE AREA FROM THE WEST...SO
HAVE INCLUDED CB IN CEILING FORECAST FOR MOST SITES.

DEEP MOISTURE WILL REMAIN IN PLACE THROUGH MID WEEK WITH A GOOD CHANCE
OF ANOTHER DISTURBANCE...COUPLED WITH THE APPROACH OF A WEAK BACKDOOR
COOL FRONT...BRINGING MORE SCATTERED TO WIDESPREAD CONVECTION
TUESDAY...FOLLOWED BY ANOTHER WEAK COOL FRONT EDGING INTO THE
REGION WEDNESDAY. ABUNDANT LOWER TROPOSPHERIC MOISTURE...STAGNANT
LOW LEVEL WINDS...AND THREAT OF SHOWERS/THUNDERSTORMS WITH VERY
HEAVY RAIN WILL MAINTAIN THREAT OF MVFR TO LOCALIZED IFR WEATHER
AT JUST ABOUT ALL TERMINAL FORECAST POINTS...WITH ONLY OCCASIONAL
IMPROVEMENTS BACK VFR RANGE DURING DAYTIME HOURS IN BETWEEN
STORMS.

SOMEWHAT DRIER AIR MAY FINALLY WORK INTO THE AREA FOLLOWING THE
SECOND COOL FRONT BY THURSDAY...FINALLY PROVIDING A BETTER CHANGE
FOR A LONGER PERIOD OF VFR WEATHER (OUTSIDE OF ANY LATE NIGHT
VALLEY FOG) FOR THURSDAY THROUGH THE END OF THE OUTLOOK PERIOD.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR VAZ007-009>018.
NC...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NCZ001-002-018.
WV...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR WVZ042>045.

&&

SYNOPSIS...WERT
NEAR TERM...WERT
SHORT TERM...REB
LONG TERM...KM
AVIATION...JJ/WERT
Hazardous weather outlook, Jun 14, 4:31 AM EDT, 10 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
431 AM EDT MON JUN 14 2010

NCZ001-002-018-VAZ007-009>020-022>024-WVZ042>045-151000-
ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-
MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-
BOTETOURT-ROCKBRIDGE-MERCER-SUMMERS-MONROE-GREENBRIER-
431 AM EDT MON JUN 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH
CAROLINA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST
WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS CONTAINING VERY HEAVY RAIN AND STRONG
WINDS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED THUNDERSTORMS CONTAINING VERY HEAVY RAIN AND STRONG
WINDS WILL BE POSSIBLE TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ003>006-019-020-VAZ032>035-043>047-058-059-151000-
SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-PATRICK-FRANKLIN-
BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-
HALIFAX-CHARLOTTE-
431 AM EDT MON JUN 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS CONTAINING VERY HEAVY RAIN AND
STRONG WINDS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED THUNDERSTORMS CONTAINING VERY HEAVY RAIN AND STRONG
WINDS WILL BE POSSIBLE TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 14, 1:26 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
126 PM EDT MON JUN 14 2010

VAZ007-010-WVZ042-141900-
BLAND VA-MERCER WV-TAZEWELL VA-
126 PM EDT MON JUN 14 2010

...STRONG THUNDERSTORMS WILL AFFECT BLAND...MERCER AND TAZEWELL
COUNTIES...

AT 122 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 13 MILES
NORTH OF PINEVILLE TO 10 MILES WEST OF WELCH TO 19 MILES SOUTHWEST OF
HURLEY...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS TO 50 MPH AND ARE POSSIBLE WITH THESE STORMS. VERY HEAVY
RAIN WILL FALL FROM THESE STORMS AS WELL...AND WILL CAUSE WATER TO POND
ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THESE STORMS WILL BE NEAR RICHLANDS...BANDY...AND AMONATE AROUND 200
PM...CEDAR BLUFF AROUND 205 PM...WENONAH...CLIFFIELD AROUND 210
PM...AND TAZEWELL AND BLUEFIELD BY AROUND 215 PM.

THE PUBLIC IS ENCOURAGED TO RELAY REPORTS OF STRONG WINDS...HAIL OR
FLOODING TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING
1...8 6 6...2 1 5...4 3 2 4...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3720 8178 3725 8175 3721 8167 3721 8154
      3728 8142 3760 8116 3760 8111 3744 8086
      3730 8092 3728 8100 3724 8096 3713 8102
      3699 8148 3702 8147 3700 8156 3694 8166
      3698 8179 3711 8190 3714 8191

SK
Local storm report, Jun 14, 2:48 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
248 PM EDT MON JUN 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND DMG     TAZEWELL                37.12N 81.52W
06/14/2010                   TAZEWELL           VA   LAW ENFORCEMENT

            2 LARGE TREES DOWN ON ADRIA ROAD IN TAZEWELL.

&&

JH
Local storm report, Jun 14, 2:54 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
254 PM EDT MON JUN 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0249 PM     TSTM WND DMG     MARION                  36.83N 81.50W
06/14/2010                   SMYTH              VA   LAW ENFORCEMENT

            TREE DOWN IN MARION.

&&

JH
Local storm report, Jun 14, 3:03 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
303 PM EDT MON JUN 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     TSTM WND DMG     3 ENE BLUEFIELD         37.26N 81.21W
06/14/2010                   MERCER             WV   LAW ENFORCEMENT

            TREE DOWN ON ROUTE 52 NEAR BLUEFIELD.

&&

JH

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 10:28 AM EDTFlash Flood WatchRNKAlleghany, Bland, Botetourt, Carroll, Craig, Floyd and 13 more35 hr
Jun 14, 1:26 PM EDTSpecial Weather StatementRNKBland, Tazewell94 min
Jun 14, 1:46 PM EDTSevere Thunderstorm WarningRNKBland, Smyth, Tazewell59 min
Jun 14, 2:30 PM EDTSevere Thunderstorm WarningRNKBland, Pulaski, Smyth, Wythe60 min
Jun 14, 2:54 PM EDTSevere Thunderstorm WarningRNKGrayson51 min
Jun 14, 3:19 PM EDTSpecial Weather StatementRNKCraig, Giles, Roanoke56 min
Jun 14, 3:36 PM EDTSevere Thunderstorm WarningRNKPatrick54 min
Jun 14, 3:59 PM EDTSevere Thunderstorm WarningRNKCarroll, Floyd, Franklin, Patrick61 min
Jun 14, 4:28 PM EDTSevere Thunderstorm WarningRNKRockingham, Stokes, Surry, Wilkes, Yadkin32 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2010Severe Thunderstorm Warnings in North Carolina, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.